Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How can I cure from red itchy, stingy rash on neck and back ?

i have a red itchy ,stingy rash on my neck and my back . what is it and how can i cure it ?
Asked On : Wed, 2 Mar 2011
Answers:  3 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
if the rash is persistent it is certainly not urticaria. You may be suffering from Eczema. Try using Clobetasol cream on the lesion once daily. Visit a dermatologist near you for an accurate diagnosis.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
It can either be an ezcema or a fungal infection.Difficult to comment without seeing.So consult a dermatologist for proper diagnosis and treatment.
Take care,
Answered: Thu, 3 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
You are probably suffering fromm URTICARIA/HIVES, which is an allergy. You will have to visit a dermatolgist for a confirm diagnosis and medication.
Meanwhile avoid scratching, wear cotton clothes.
Answered: Wed, 2 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor